eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Paresthesias (Numbness and tingling) when you have High blood cholesterol and triglycerides?

Summary: Paresthesias is found among people with High blood cholesterol and triglycerides, especially people who are female, 50-59 old, also have High blood cholesterol, and take medication Lipitor.

We study 189 people who have Paresthesias (Numbness and tingling) and High blood cholesterol and triglycerides from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have High blood cholesterol and triglycerides and Paresthesias >>>

 

 

 

 

High blood cholesterol and triglycerides

High blood cholesterol and triglycerides can be treated by Lipitor, Simvastatin, Crestor, Pravastatin Sodium, Zocor, Atorvastatin Calcium. (latest reports from 171,572 High Blood Cholesterol And Triglycerides patients)

Paresthesias

Paresthesias (abnormal sensation) has been reported by people with high blood pressure, depression, pain, multiple sclerosis, high blood cholesterol. (latest reports from 4,942 Paresthesias patients)

On Jan, 31, 2015: 189 people who have high blood cholesterol and triglycerides and Paresthesias are studied.

Trend of Paresthesias in high blood cholesterol and triglycerides reports

Gender of people who have high blood cholesterol and triglycerides and experienced Paresthesias * :

FemaleMale
Paresthesias50.49%49.51%

Age of people who have high blood cholesterol and triglycerides and experienced Paresthesias * :

0-12-910-1920-2930-3940-4950-5960+
Paresthesias0.00%0.00%0.00%0.00%2.26%16.38%34.46%46.89%

Severity of the symptom * :

leastmoderateseveremost severe
Paresthesias14.29%58.73%23.81%3.17%

Top co-existing conditions for these people * :

  1. Blood cholesterol increased (65 people, 34.39%)
  2. Hypercholesterolaemia (41 people, 21.69%)
  3. Blood cholesterol (35 people, 18.52%)
  4. Hypertension (34 people, 17.99%)
  5. Depression (25 people, 13.23%)
  6. High blood cholesterol (21 people, 11.11%)
  7. Diabetes mellitus (17 people, 8.99%)
  8. Cholesterol (17 people, 8.99%)
  9. Pain (13 people, 6.88%)
  10. Arthritis (12 people, 6.35%)

Most common drugs used by these people * :

  1. Lipitor (90 people, 47.62%)
  2. Cozaar (26 people, 13.76%)
  3. Simvastatin (23 people, 12.17%)
  4. Crestor (22 people, 11.64%)
  5. Lescol (20 people, 10.58%)
  6. Zocor (20 people, 10.58%)
  7. Aspirin (17 people, 8.99%)
  8. Folic acid (17 people, 8.99%)
  9. Neurontin (17 people, 8.99%)
  10. Micardis (16 people, 8.47%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have High Blood Cholesterol And Triglycerides and Paresthesias?

You are not alone! Join a mobile support group:
- support group for people who have Paresthesias and High blood cholesterol and triglycerides
- support group for people who have High blood cholesterol and triglycerides
- support group for people who have Paresthesias

Recent conversations of related support groups:

  • Support group for people who have Paresthesias
    Can you tell me your name? I have numbness in one hand, arm and one foot and leg. Also, leg has started to become weaker. On humira for AS for nine months. Have not seen dr about this yet.

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: High blood cholesterol and triglycerides, Paresthesias

You may be interested at these reviews (Write a review):

  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Numbness and tingling in legs and feet from zyvox
    I had a staph infection 10 years ago and was hospitalized for 6 weeks. While in the hospital I was given several antibiotics intravenously, and eventually was given Zyvox. When I was released the Dr. prescribed Zyvox, and I continued to take it for about 6 months. One morning I woke up and my feet and legs were numb and tingling. I stopped taking it immediately and told my doctor. She agreed that I should have stopped taking it, and that was the last that we talked about it. I had to stop seeing the doctor because I didn't have insurance, and still don't. That was about 10 years ago!! I still have numbness and tingling in my legs and feet!!! I'm assuming it is permanent. Is there anything I can do??
  • Tingling feet and hands
    I have used flagyl 3 times and after stopping the use of this medication my feet and hands have became so tingly and itchy That its becoming unbearable.
  • Reaction to methylpred
    I have a severe case of poison ivy for which I was given Prednisone. Still suffering 1 week later went back to doctor (was at 2x/day at that point) and was then put on methylpred 4mg PAK. Today is my second day on this. First noted tingling on my insides in my trunk area this morning, later in arms and hands and numbness in my tongue. Weird internal feeling. Now I itch and tingle.
  • Lump in throat, swallowing problems, reflux (1 response)
    After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.

More reviews for: High blood cholesterol and triglycerides, Paresthesias

Comments from related studies:

  • From this study (6 months ago):

  • Started out with a burning sensation on right side of neck, face. Also tingling sensation in left hand ( right handed )

    Reply

  • From this study (13 months ago):

  • Appears to be similar to carpel tunnel but no wrist pain or noticeable swelling Little finger does not get numb. 90% of time left hand only.

    Reply

  • From this study (1 year ago):

  • Went to bed and was awakened by panic attack and difficult swallowing. Finally returned to sleep and slept through the night. Today after eating normal breakfast I took my normal morning medications. A couple hours later began to develop same symptoms again. In addition to dry mouth and difficult swallowing, tongue feels swollen and lips tingling.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.